Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 535167, 11 pages
http://dx.doi.org/10.1155/2014/535167
Research Article

Nonlinear Analysis on Traffic Flow Based on Catastrophe and Chaos Theory

School of Transportation, Southeast University, Nanjing 210008, China

Received 22 May 2014; Revised 6 October 2014; Accepted 15 October 2014; Published 27 November 2014

Academic Editor: Seenith Sivasundaram

Copyright © 2014 Jian Gu and Shuyan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Gu and Shuyan Chen, “Nonlinear Analysis on Traffic Flow Based on Catastrophe and Chaos Theory,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 535167, 11 pages, 2014. https://doi.org/10.1155/2014/535167.